Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Completely regular and $ \omega $-regular spaces

Authors: D. C. Kent and G. D. Richardson
Journal: Proc. Amer. Math. Soc. 82 (1981), 649-652
MSC: Primary 54A20; Secondary 54D15
MathSciNet review: 614896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The completely regular convergence spaces are characterized as those spaces having symmetric compactifications. The $ \omega $-regular convergence spaces are those which have regular compactifications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54D15

Retrieve articles in all journals with MSC: 54A20, 54D15

Additional Information

PII: S 0002-9939(1981)0614896-X
Keywords: Convergence space, completely regular space, $ \omega $-regular space, regular compactification, symmetric compactification
Article copyright: © Copyright 1981 American Mathematical Society